# SDR ASAA1058565

- Difficulty date: November 20, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 16,871 hours, 4,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Punctured
- Location: Bs 727g-727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT SIDE TRANSITIONAL PANEL PUNCTURED BS 727G TO BS 727H.  REMOVED DAMAGED SECTION OF TRANSITION PANEL, FABRICATED REPAIR PART.  ALODINED, PRIMED AND INSTALLED REPAIR IAW SRM 51 20 02 AND 53 00 53.
